Archivum mathematicum

ISSN 1212-5059 · Volume 47 (2011), No. 4 · Electronic Edition

Mircea I. Cîrnu
A certain integral-recurrence equation with discrete-continuous auto-convolution
pp. 245–250: Abstract, GZIP-PS (326 KiB), PDF (338 KiB)

Hans Jakob Rivertz
On local isometric immersions into complex and quaternionic projective spaces
pp. 251–256: Abstract, GZIP-PS (349 KiB), PDF (350 KiB)

Berrabah Bendoukha and Hafida Bendahmane
Inequalities between the sum of powers and the exponential of sum of positive and commuting selfadjoint operators
pp. 257–262: Abstract, GZIP-PS (344 KiB), PDF (351 KiB)

Lijun Pan
Periodic solutions for $n$-th order delay differential equations with damping terms
pp. 263–278: Abstract, GZIP-PS (447 KiB), PDF (452 KiB)

Uday Chand De and Sahanous Mallick
On the existence of generalized quasi-Einstein manifolds
pp. 279–291: Abstract, GZIP-PS (377 KiB), PDF (390 KiB)

H. M. Dida and A. Ikemakhen
A class of metrics on tangent bundles of pseudo-Riemannian manifolds
pp. 293–308: Abstract, GZIP-PS (413 KiB), PDF (417 KiB)

Svatopluk Krýsl
Ellipticity of the symplectic twistor complex
pp. 309–327: Abstract, GZIP-PS (490 KiB), PDF (502 KiB)

M. Rostami and Ilda I. Rodrigues
An observation on Krull and derived dimensions of some topological lattices
pp. 329–334: Abstract, GZIP-PS (335 KiB), PDF (339 KiB)